# SDR DALA1207405643

- Difficulty date: January 27, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 4,368 hours, 1,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EXIT SIGN AT 3R INOP.  MAINTENANCE RECONNECTED LOSE CONNECTOR.  EXIT SIGN NOW WORKS OK PER AMM 33-51.
